The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

Recently the FDA added new precautions to the Tamiflu influenza drug. Tamiflu is a drug that is used to reduce the symptoms of influenza. After causing abnormal behavior on more than 100 recent cases on Japanese patients the warning label has been updated.

The Tamiflu is causing patients, normally children to have delirium, hallucinations and other psychiatric behavior. The recent reports have shown that Japan has patients with these abnormal behaviors because it is prescribe more in Japan than in other countries. The FDA is not leaving other countries out because it has also been used in other countries to reduce the influenza. The label warning previously warned patients of seizures and confusion because it had been seen in patients. With these new cases of abnormal behavior the warning label is informing patients to take these symptoms into serious consideration because it could bring aggression and suicidal thoughts. The FDA wants to inform patients that have used the Tamiflu to please consult with your doctor for safety precautions.

Comments are closed.

Of Interest